# SDR ASAA0977038

- Difficulty date: November 19, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 65,893 hours, 32,719 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50404
- Condition: Chafed
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NR 5 LOWER SURFACE TRAILING EDGE WEDGE IS CHAFED AT O/B END.  REPAIRED CHAFE ON SLAT NR 5 LWR SURFACE T/E WEDGE T/E AT O/B END.
